# SDR IPXA2025092043577

- Difficulty date: August 30, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,434 hours, 17,261 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Bracket
- Part number: A5724464420100
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-Z600-APG-RH WING ACCESS PANEL 672PB CHAFFING ON VERTICAL SUPPORT BRACKET DOT 55-060.  INSTALLED RIB ATTACHMENT ON RH WING ACCESS PANEL 672PB IAW A300-600 SRM 51-40-21. REVIEWED
